# SDR AALA20101221DFW01

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,926 hours, 5,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD EXIT SIGN HAS LAMP INOPERATIVE. REPLACED LAMP FOR FORWARD EXIT SIGN AT LEFT NUMBER 3 DOOR. OPS CHECK NORMAL
